# SDR SWAA2021120142241

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUTOUT FWD SHIELD AT RBL 22; WL 156; STA 767+4; STA 767+8; STA 767+12; STA 767+16 AND STA 767+20. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] LOCATED AND DRILLED NEW R/H SHIELD AT RBL 22 WL 156 STA 767+4; STA 767+8; STA 767+12; STA 767+16 AND STA 767+20 PER SRM 51-40-05-0G-0 DWG 146A0081PER SRM 51-40-05-OG-0; DWG 146A0081 AND DWG 146A8123; [04] UPDATE STEP 3 LOCATION; PART IS FROM BS 767-BS 793; RBL 22; WL 156.; [05] ALL AMT STEPS COM
